Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneWar

Veteran Member
  • Total Reviews

    0
  • Content Count

    124
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AcneWar

  • Rank
    Member
  • Birthday 05/05/1989

Profile Information

  • Gender
    Male

Recent Profile Visitors

1251 profile views
  1. I'm interested in this one as well. I've stopped Roaccutane for a month now and my skin seems to be the same as when I stopped Accutane. I've been getting the odd pimple here and there. I've been using Aloe vera gel lately, but I haven't noticed a significant decrease in my red marks. My doctor suggested laser treatment for my scars...Does anyone have any suggestions? Is it effective? How long should I wait before I do it?
  2. Hey there. I have the same moisturizer (the Avene Clean-Ac) and it also got rid of my flaky skin.
  3. That's great!! Congratulations! I finish my course today! I hope I have the same results with the red marks *fingers crossed*
  4. If you'll only be on Accutane for 4 months then I think it's an ok dosage.
  5. Accutane stays in your system for about 2 weeks after you are done, so the dry lips might be around for a few weeks (or longer). I still had dry lips for a while after but I just got used to using my lip stuff all the time anyway! I'm guessing though that the extent of the dryness greatly reduces after the first week. Right?
  6. So I just calculated my cumulative dosage and it's around 10600 mg. So taking my weight into consideration, it's around 140 mg/kg. So I think I'm all good. I just have that fear that once I'm off Accutane, my acne will come back. By the way, when do the dry lips go away? About a week once you finish?
  7. So I'm in quite a dilemma here. My derm told me to take another three boxes of Accutane and I'm done with my course. However, my usual dosage per month requires me to take four boxes of Accutane. I took the liberty of buying four boxes instead of three that my derm said. Now, both will be within the 'boundaries' of my cumulative dosage, so I'm thinking...will taking the extra box make any difference? I've been thinking about this because lately I've been experiencing flaky skin for the first t
  8. I'm in a similar situation. Derm told me to go for another month, meaning a 5-month course, although I've been on 80mg for the last month. I have mixed feelings about approaching the end. On the one hand, no more Accutane. On the other, there's the constant fear that my acne could come back.
  9. Did you try using any BP? It's supposedly more effective once you do Accutane.
  10. Been taking this the past few days and it's AMAZING!! Is it safe to take Berocca whilst on roaccutane? I hope so. I've been taking it for the past three months :) It must be though. Since it doesn't contain any Vitamin A.
  11. I think you better tell your doctor to be on the safe side. And try to eat some fruit and vegetables.
  12. That's what my derm told me as well.
  13. I've noticed that after working out, my red-marks are much more red. I'm on my last month of Accutane, and I'm hoping for this redness to fade away. Will this eventually happen? Is the redness a side-effect of Accutane? Has anyone else experienced this increase in the intensity of the redness?
  14. I think the sunlight will darken redmarks.
×